# SDR REXA2014070400668

- Difficulty date: July 4, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N832AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8032
- Aircraft time: 15,375 hours, 15,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 EMER CEILING FLOOD LIGHT INOPERATIVE.  R & R NR 3 EMER CEILING FLOOD LIGHT BULB IAW AMM 33-51-16, OPERATIONS CHECKED GOOD.
